Description
Uses: It is an analgesic, for the symptoms of fever, mild to moderate pain, headaches, pain generally associated with flu states, muscle aches, dental pain and sore throat.
Ingredients: Each tablet contains: Paracetamol 500 mg, Excipient cbp 1 tablet.
How to use: Adults and children over 12 years: 1 to 2 tablets every 4 to 6 hours. Do not exceed 8 tablets in 24 hours. Do not repeat the dose within 4 hours. Do not use for more than 3 days without consulting a doctor. Do not exceed the recommended dose.
Warnings and Precautions: If you have hypersensitivity to the product or negative side effects, please discontinue consumption immediately and consult your doctor. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and instructions before using or consuming a product. For additional information on a product, contact the manufacturer. The content on this site is for reference purposes only and is not intended to be a substitute for the advice provided by a physician, pharmacist, or other licensed.
Usos: Es un analgésico, para los síntomas de fiebre, dolores leves a moderados, dolores de cabeza, dolor asociado generalmente a los estados gripales, dolores musculares, dolor dental y el dolor de garganta.
Ingredientes: Cada tableta contiene: Paracetamol 500 mg, Excipiente cbp 1 tableta.
Modo de Uso: Adultos y niños mayores de 12 años: De 1 a 2 tabletas cada 4 a 6 horas. No exceder de 8 tabletas en 24 horas. No repita la dosis antes de 4 horas. No se use por más de 3 días sin consultar al médico. No exceder la dosis recomendada.
Contraindicaciones: Manténgase fuera del alcance de los niños. Si presenta hipersensibilidad al producto o efectos secundarios negativos por favor suspenda inmediatamente el consumo y consulte con su médico. Le recomendamos que no confíe únicamente en la información presentada y que siempre lea las etiquetas, advertencias e instrucciones antes de usar o consumir un producto. Para obtener información adicional sobre un producto, comuníquese con el fabricante. El contenido de este sitio tiene fines de referencia y no pretende sustituir el consejo proporcionado por un médico, farmacéutico u otro profesional de la salud con licencia. No debe utilizar esta información como autodiagnóstico o para tratar un problema de salud o una enfermedad.